Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 98, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 24, 2014, 5:23 AM CDT for McKenzie County, Williams County, North Dakota. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2014, 5:23 AM CDT (10:23 UTC)
- Expired
- Jul 24, 2014, 6:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McKenzie County, ND, Williams County, ND
The radar
The Glasgow radar (KGGW), 210 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 5:35 AM CDT | TSTM WND GST 60 | East Fairview, ND | ALSO HAD VERY HEAVY RAIN FALLING. NO HAIL. |
| Jul 24, 6:02 AM CDT | HAIL 0.25 | Alexander, ND | ALSO HAS HEAVY RAIN FALLING. NO WIND. |
| Jul 24, 6:04 AM CDT | HAIL 1 | 2 N Arnegard, ND | REPORT RELAYED BY BROADCAST MEDIA. IT CAME IN TO THEIR SOCIAL MEDIA SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 3:27 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 10.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 987 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 2178 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
231
WUUS53 KBIS 241023
SVRBIS
NDC053-105-241115-
/O.NEW.KBIS.SV.W.0098.140724T1023Z-140724T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
523 AM CDT THU JUL 24 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
WESTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 615 AM CDT/515 AM MDT/
* AT 520 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF GRENORA NORTH DAKOTA TO
TO 11 MILES SOUTH OF SIDNEY MONTANA...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILLISTON...EAST FAIRVIEW...GRENORA...BONETRAIL...ALEXANDER...
ALAMO...FORT UNION...FORT UNION TRADING POST...FORT BUFORD STATE
HISTORICAL SITE...CARTWRIGHT...TRENTON...SATHER DAM...
CHARBONNEAU...HANKS...BLACKTAIL LAKE...ZAHL...APPAM...RAWSON...
ARNEGARD AND SPRING BROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE AS THESE STORMS PASS. IF YOU ARE
WORKING OUTDOORS MOVE TO A SHELTER NOW.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. LIGHTNING KILLS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
VERY HEAVY RAIN WAS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO MINOR STREET FLOODING AND FLOODING OF LOW LYING AND POOR DRAINAGE
AREAS.
&&
LAT...LON 4863 10406 4863 10344 4743 10335 4743 10406
TIME...MOT...LOC 1019Z 289DEG 32KT 4875 10423 4755 10415
HAIL...1.00IN
WIND...60MPH
$$
JP MARTIN1 follow-up statement
474
WWUS53 KBIS 241040
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
540 AM CDT THU JUL 24 2014
NDC053-105-241115-
/O.CON.KBIS.SV.W.0098.000000T0000Z-140724T1115Z/
WILLIAMS ND-MCKENZIE ND-
540 AM CDT THU JUL 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MCKENZIE AND WESTERN WILLIAMS COUNTIES UNTIL 615 AM CDT/515 AM
MDT/...
AT 535 AM CDT/435 AM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF GRENORA TO 8 MILES NORTH OF
SKAAR...THIS IS ALONG THE MONTANA BORDER...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILLISTON...GRENORA...BONETRAIL...ALEXANDER...ALAMO...CARTWRIGHT...
TRENTON...SATHER DAM...HANKS...CHARBONNEAU...BLACKTAIL LAKE...ZAHL...
APPAM...RAWSON...SPRING BROOK AND ARNEGARD.
AT AROUND 533 AM CDT...433 AM MDT...THE PUBLIC REPORTED 60 MPH WINDS
AT FAIRVIEW MONTANA...ALONG THE NORTH DAKOTA BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. STAY INSIDE UNTIL AFTER THE STORMS
PASS. IF YOU ARE WORKING OUTSIDE MOVE TO A SUBSTANTIAL SHELTER NOW.
LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
VERY HEAVY RAIN WAS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...AND
STREETS.
&&
LAT...LON 4863 10406 4863 10344 4743 10335 4743 10406
TIME...MOT...LOC 1037Z 289DEG 32KT 4867 10400 4747 10396
HAIL...1.00IN
WIND...60MPH
$$
MARTIN/MATHEWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:51 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 24, 3:51 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 351 AM CDT THU JUL 24 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 339 AM CDT THU JUL 24 2014 SEVERE THUNDERSTORM WATCH CURRENTLY IN EFFECT THROUGH 11 AM CDT FOR WEST AND CENTRAL NORTH DAKOTA. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 339 AM CDT THU JUL 24 2014 MAIN FEATURE IN THE EXTENDED WILL BE THE UPPER LOW SWINGING THROUGH BRINGING COOLER AIR INTO THE REGION. LOW/NIL POPS FRIDAY AND SATURDAY WITH SCATTERED SHOWERS SATURDAY NIGHT AND SUNDAY AS THE COOLER POST FRONTAL SHOWERS MOVE ACROSS THE NORTHERN SEC TINS OF THE STATE. REMAINDER OF THE FORECAST PERIOD...MONDAY THROUGH WEDNESDAY LOOKS GENERALLY AS AN H500 RIDGE BUILDS IN THE NORTHWEST US RESULTING IN A DOWNSTREAM UPPER LOW OVER HUDSON BAY THAT WILL BRING SIGNIFICANTLY COOLER TEMPERATURES TO THE CENTRAL AND EASTERN US. THE EFFECT ON NORTH DAKOTA DURING THIS PERIOD WILL BE COOLER AND MAINLY DRY WEATHER FOR THE STATE WITH 70S EAST AND 80S IN THE WEST. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 339 AM CDT THU JUL 24 2014 MAIN HAZARD TO AVIATION WILL BE THUNDERSTORMS EARLY THIS PERIOD. HIGH RESOLUTION MODELS PLACE A LINE OF THUNDERSTORMS THROUGH WEST AND CENTRAL NORTH DAKOTA BETWEEN 5 AM AND 11 AM CDT. THIS LIKELY TO IMPACT ALL TAF SITES AS THE LINE PROGRESSES EAST. STRONG WINDS AND LARGE HAIL ARE THE MAIN THREAT. THUNDERSTORM THREAT DECREASES AFTER NOON CDT. OTHERWISE VFR. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA/JPM LONG TERM...WAA AVIATION...JPM
Hazardous weather outlook, Jul 24, 4:11 AM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 411 AM CDT THU JUL 24 2014 NDZ004-012-250915- BOTTINEAU-MCHENRY- 411 AM CDT THU JUL 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. SEVERE THUNDERSTORM WATCH NUMBER 438 IS IN EFFECT UNTIL 11 AM CDT. SCATTERED THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT 701-223-4582...POST THEM TO OUR SOCIAL MEDIA SITES...OR TO OUR ON LINE REPORTING FORM ON OUR WEB PAGE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ005-013-023-025-036-037-040>048-050-051-250915- ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 411 AM CDT THU JUL 24 2014 /311 AM MDT THU JUL 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT 701-223-4582...POST THEM TO OUR SOCIAL MEDIA SITES...OR TO OUR ON LINE REPORTING FORM ON OUR WEB PAGE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001>003-009>011-017>022-031>035-250915- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH- 411 AM CDT THU JUL 24 2014 /311 AM MDT THU JUL 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM WATCH NUMBER 438 IS IN EFFECT UNTIL 11 AM CDT. SCATTERED THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... CALL WEATHER REPORTS IN TO THE NATIONAL WEATHER SERVICE AT 701-223-4582...POST THEM TO OUR SOCIAL MEDIA SITES...OR TO OUR ON LINE REPORTING FORM ON OUR WEB PAGE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS JP MARTIN
In the hours before
Special weather statement, Jul 24, 1:33 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
133 AM CDT THU JUL 24 2014
NDZ001-240700-
DIVIDE-
133 AM CDT THU JUL 24 2014
...SPECIAL WEATHER STATEMENT...
AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WRITING ROCK STATE
HISTORICAL SITE...OR 23 MILES SOUTHWEST OF CROSBY...MOVING EAST AT 20
MPH.
ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL DIVIDE COUNTY.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL
CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4893 10356 4880 10339 4868 10343 4864 10375
4881 10385
TIME...MOT...LOC 0633Z 257DEG 19KT 4875 10371
ABELINGSpecial weather statement, Jul 24, 2:20 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
220 AM CDT THU JUL 24 2014
NDZ001-240745-
DIVIDE-
220 AM CDT THU JUL 24 2014
...SPECIAL WEATHER STATEMENT...
AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 10 MILES NORTHWEST OF CORINTH...OR 13
MILES SOUTHWEST OF CROSBY...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL DIVIDE COUNTY.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4887 10315 4874 10311 4864 10317 4864 10348
4883 10349
TIME...MOT...LOC 0720Z 269DEG 17KT 4874 10341
ABELINGSpecial weather statement, Jul 24, 3:01 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
301 AM CDT THU JUL 24 2014
NDZ001-009-240830-
DIVIDE-WILLIAMS-
301 AM CDT THU JUL 24 2014
...SPECIAL WEATHER STATEMENT...
AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR WILDROSE...OR 17 MILES SOUTHEAST
OF CROSBY...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HAMLET...
MCGREGOR...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4876 10294 4873 10294 4872 10289 4866 10288
4862 10288 4853 10297 4864 10326 4880 10315
TIME...MOT...LOC 0801Z 292DEG 17KT 4869 10313
ABELINGSpecial weather statement, Jul 24, 3:38 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
338 AM CDT THU JUL 24 2014
NDZ002-010-240915-
BURKE-MOUNTRAIL-
338 AM CDT THU JUL 24 2014
...SPECIAL WEATHER STATEMENT...
AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR MCGREGOR...OR 28 MILES NORTHWEST
OF STANLEY...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
POWERS LAKE...
BATTLEVIEW...
WHITE EARTH...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4853 10242 4836 10253 4828 10273 4840 10289
4865 10289 4866 10287
TIME...MOT...LOC 0838Z 307DEG 20KT 4855 10288
ABELINGSpecial weather statement, Jul 24, 4:59 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
459 AM CDT THU JUL 24 2014
NDZ001-002-009-010-017-018-031-032-241030-
BILLINGS ND-BURKE ND-DIVIDE ND-DUNN ND-GOLDEN VALLEY ND-MCKENZIE
ND-MOUNTRAIL ND-WILLIAMS ND-
459 AM CDT THU JUL 24 2014
...A LINE OF THUNDERSTORMS WAS APPROACHING THE MONTANA AND NORTH
DAKOTA BORDER WEST OF WILLISTON EARLY THIS THURSDAY MORNING...
JUST BEFORE 500 AM CDT THE LEADING EDGE OF A LINE OF
THUNDERSTORMS...SOME SEVERE...EXTENDED FROM NEAR PLENTYWOOD...TO
NEAR CULBERTSON AND LAMBERT MONTANA. THE LINE WAS MOVING EAST AROUND
40 MPH.
ON ITS PRESENT TRACK THE LEADING EDGE OF THIS LINE OF STORMS WOULD
REACH THE MONTANA AND NORTH DAKOTA BORDER JUST AFTER 530 AM CDT.
A SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 11 AM CDT TODAY FOR
MUCH OF WESTERN INTO CENTRAL NORTH DAKOTA.
BE READY FOR THESE STORMS AS THEY MOVE INTO NORTH DAKOTA. LARGE
HAIL...DAMAGING WIND...AND HEAVY RAIN WILL ALL BE POSSIBLE. BE READY
TO MOVE TO A SUBSTANTIAL SHELTER.
LAT...LON 4900 10335 4901 10326 4901 10261 4728 10252
4727 10406 4901 10405
TIME...MOT...LOC 0950Z 269DEG 27KT 4900 10483 4744 10464
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:33 AM CDT | Special Weather Statement | BIS | Divide | 27 min |
| Jul 24, 2:20 AM CDT | Special Weather Statement | BIS | Divide | 25 min |
| Jul 24, 3:01 AM CDT | Special Weather Statement | BIS | Divide | 29 min |
| Jul 24, 3:38 AM CDT | Special Weather Statement | BIS | Mountrail | 37 min |
| Jul 24, 4:59 AM CDT | Special Weather Statement | BIS | Divide, Dunn, McKenzie, Williams | 31 min |
| Jul 24, 6:12 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 48 min |
| Jul 24, 7:20 AM CDT | Special Weather Statement | BIS | Bottineau, McHenry, McLean, Renville, Ward | 55 min |
| Jul 24, 8:15 AM CDT | Special Weather Statement | BIS | Bottineau, McHenry, McLean, Pierce, Rolette, Sheridan and 1 more | 60 min |
| Jul 24, 9:12 AM CDT | Special Weather Statement | BIS | Foster, Wells | 48 min |
| Jul 24, 9:38 AM CDT | Special Weather Statement | BIS | Emmons, Kidder | 22 min |
| Jul 24, 9:57 AM CDT | Special Weather Statement | BIS | Emmons, Foster, Logan, Stutsman | 63 min |
| Jul 24, 10:48 AM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 57 min |
| Jul 24, 3:48 PM CDT | Special Weather Statement | BIS | Ward | 27 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.